[Zurück]
 
Please choose
Jahr
Details
Sprache
Sortierung
Ausgabe
neu: RTF !
 Research Report for 2001

Abteilung für Reine Mathematik

Mathematisches Institut

Eckerstraße 1
79104 Freiburg i. Br.
Tel: 0761/203-5542 Fax: 0761/203-5541
Email rm@math.uni-freiburg.de
http://www.math.uni-freiburg.de/allgemein/abteilungen/rein.de.html


Scientific Employees

  • Prof. Dr. Victor Bangert
  • Prof. Dr. Ernst Kuwert
  • Prof. Dr. Rolf Schneider
  • Prof. Dr. Wolfgang Soergel
  • Prof. Dr. Jürgen Spilker
  • Prof. Dr. Rolf Wallisser
  • Prof. Dr. Dieter Wolke
  • PD Dr. Daniel Hug
  • PD Dr. Manfred Peter
  • Dr. Karin Halupczok
  • Oleksandr Khomenko
  • Dr. Thomas Nopper
  • Dr. Jan-Christoph Schlage-Puchta
  • Ralph Schuster
  • Dr. Wolfgang Schuster, Lehrauftrag seit 20.06.2005
  • Prof. Dr. Otto H. Kegel, Emeritus
  • Prof. Dr. Helmut Klingen, Emeritus
  • Dr. Dieter Brandt, Akademischer Direktor
Entries in "Who is Who"

Main Research

  • Elementare und Analytische Zahlentheorie

Financing

  • DFG
  • EU
  • Graduiertenkolleg "Nichtlineare Differentialgleichungen: Modellierung, Theorie, Numerik, Visualisierung".

Scientific publications

Journal Articles:
  • Auer, F.: Uniqueness of least area surfaces in the 3-torus. Mathematische Zeitschrift, 2001; 238: 145-176.
  • Hug, D., Schätzle, R.: Intersections and translative integral formulars for boundaries of convex bodies. Math. Nachr., 2001; 226: 99-128.
  • Kallies J., Özlük, A., Peter, , M., Snyder C.: On asymptotic properties of a number theoretic function arising from a problem in statistical mechanics. Commun. Math. Phys., 2001; 222: 9-43. (in Druck)
  • Khomenko, Oleksandr: $\alpha$-primitive elements of the generalized Verma modules. (Translation) Ukrainian Math. J., 2001; 52/8: 1300-1306. : http://home.mathematik.uni-freiburg.de/khomenko/publications.html
  • Khomenko, Oleksandr, Mazorchuk, V.: Generalized Verma modules induced from sl(2,C) and assoicated Verma modules. J. Algebra, 2001; 242/2: 561-576. : http://ams.mathematik.uni-bielefeld.de/msnmain?fn=305&pg1=CN&s1=J_Algebra&v1=J%2E%20Algebra
  • Matveev, Vladimir S.: Geschlossene hyperbolische 3-Mannigfaltigkeiten sind geodätisch starr. (Three-dimensional closed hyperbolic manifolds are geodesically rigid.) Manuscripta Math., 2001; 105 (3): 343-352. : http://home.mathematik.uni-freiburg.de/matveev/Datei/starrheit.ps
  • Matveev, Vladimir S.: Quantum integrability and complete separation of variables for projectively equivalent metrics on the torus. Geometry, integrability and quantization. (Varna, 2000) Coral Press Sci. Publ., Sofia, 2001: 228-244.
  • Matveev, Vladimir S.: Integrability in theory of geodsically equivalent metrics. J. Phys. A., 2001; 34: 2415-2433.
  • Matveev, Vladimir S. (with Topalov P.): Quantum integrability for the Beltrami-Laplace operator as geodesic equivalence. Math. Z., 2001; 238 (4): 833-866. : http://home.mathematik.uni-freiburg.de/matveev/Datei/mathzeit.ps
  • Peter, M.: The limit distribution of a number theoretic function arising from a problem in statistical mechanics. J. Number Theory, 2001; 90: 265-280. (in Druck)
  • Peter, M.: The Fredholm determinant of an almost periodic arithmetical function. Arch. Math., 2001; 76: 350-359. (in Druck)
  • Peter, M.: Dirichlet series and automophic forms associated to a quadratic form. Nagya Math. J., 2001; eingereicht.
  • Peter M.: The summatory function of the sum-of-digits function on polynomial sequences. Acta Arithmetica, 2001; erscheint.
  • Peter M., Spilker J.: Value distribution of g-additive functions. Manuscripta Mathematica, 2001; 105: 519-536. (in Druck)
  • Schlage-Puchta, J.-C.: Partitions that are p- and q-core. Integers, 2001; 1, A6: 1-3.
  • Schlage-Puchta, J.-C.: On triangular billiard. Comm. Math. Helv., 2001; 888: 1-5.
  • Schlage-Puchta, J.-C.: On a problem of Fujii concerning Riemann's ζ-function. Acta Math. Univ. Commenianae, 2001; 70: 1-4.
  • Schlage-Puchta, J.-C.: Groups with multiplicative subgroup growth. Israel J. of Math., 2001; 122: 149-158.
  • Schlage-Puchta, J.-C.: the number of k-digit Fibonacci-numbers. Fibonacci Quart., 2001; 39: 334-335.
  • Schlage-Puchta, J.-C.: Remark on a paper of Yu concerning Heilbronn's exponential sum. J. of Number Theory, 2001; 87: 239-241.
  • Schneider, R.: Crofton formulas in hypermetric projective Finsler spaces. Arch. Math., 2001; 77: 85-97.
  • Schneider, R.: On the Busemann area in Minkowski spaces. Beitr. Algebra Geom., 2001; 42: 263-273.
  • Schneider, R.: On the mean normal measures of a particle process. Adv. Appl. Probab., 2001; 33: 25-38.

Special Scientific Activities

Scientific Dissertations

Degree Dissertations
  • Keibel, Jens Holger: Morsetheorie auf Flächen. (Supervisor Prof. Dr. Christian Bär, Secondary Supervisor Prof. Dr. Victor Bangert), 2001.
  • Nitter, Steffen: Über das Zwillingsproblem der Zahlen mit ausschließlich Primfaktoren kongruent eins modulo vier. (Supervisor Wolke, Prof. Dr. Dieter, Secondary Supervisor Spilker, Prof. Dr. Jürgen), 2001.
  • Steiner, Manfred: Komplementärmengen in der additiven Zahlentheorie. (Supervisor Wolke, Prof. Dr. Dieter, Secondary Supervisor Spilker, Prof. Dr. Jürgen), 2001.
State Examinations
  • Badtke, Martin: Bulgarisches Solitär. (Supervisor Prof. Dr. Dieter Wolke), 2001.
  • Klaus, Inge: Gitterprobleme mit Teilerfremdheitsbedingungen. (Supervisor Peter, PD Dr. Manfred, Secondary Supervisor Wolke, Prof. Dr. Dieter), 2001.
  • Seidel, Christian: Beiträge von Paul Erdös zur Eulerschen Phi-Funktion. (Supervisor Wolke, Prof. Dr. Dieter), 2001.
  • Thiel, Jörg: Die Menge der quadratvollen Zahlen (Supervisor Prof. Dr. Dieter Wolke), 2001.




Guest Scientists:

  • Reitzner, Dr. Matthias, TU Wien, Austria, 01.07.2001 bis 31.07.2003
  • Shapiro, Dr. Alexander, Universität Tel Aviv, Israel, 01.04.2001 bis 31.08.2001